# SDR FDEA201204081292

- Difficulty date: April 8, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 63,410 hours, 12,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA779211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1581 X= -8.5 (LT) FOUND CORRODED.  REPAIRED IAW SRM 53-00-52   FIGURE 201 REVISION 49.  SEAT TRACK REWORKED IAW DRAWING AFA7792   REVISION C.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
